# SDR CA010628017

- Difficulty date: June 10, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,000 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2100 · Air Conditioning System
- Part: Clamp
- Condition: Loose
- Location: Wing Leading Edg
- Component: Air Conditioning
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE OFF OUT OF DORVAL, QUEBEC ON JUNE 10, 2001 AROUND 11:00AM R/H BLEED AIR FAIL LIGHT CAME ON DURING TAKEOFF. TAKE OFF REJECTED. MAINTENAMCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE CLAMP ON THE R/H BLEED AIR DUCT BEHIND THE LEADING EDGE. E.V.A TUBING REPAIRED. AIRCRAFT GROUND TESTED SERVICED AND RETURNED TO SERVICE.
